# SDR DALA1251083771

- Difficulty date: October 19, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 35,653 hours, 13,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323229
- Condition: Dented
- Location: Bs 500a S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPECTION FOUND 3 DENTS IN FUSELAGE SKIN BS 500A BELOW STR 26R.  MX REPAIRED ON ERA 505382-14, REV A INSTALLED REPAIR REF N/R 1.
